Sankhya-Search::Results



Back to Sankhya-Home | Back to Sankhya-Search | Search-Help
SEARCH TOPIC: (YEAR= 1994 AND VOLUME= 56 AND SERIES: B AND ISSUE/PART: 1).

No. Of Matches: 15
[1] Title: On some stochastic models of open birth interval
Author(s): V. K. Tiwari, S. N. Dwivedi
Series: B
Volume: 56
Part: 1
Page No.: 26--38
Year: 1994
AMS Subject Classification: 60G55,62F12,62M99
Paper in PDF  | Summary of Paper

[2] Title: Construction of semi-regular group divisible designs
Author(s): M. K. Sharma
Series: B
Volume: 56
Part: 1
Page No.: 127--128
Year: 1994
AMS Subject Classification: 62K99,05B05
Paper in PDF  | Summary of Paper

[3] Title: Shrinkage constructions for Pitman domination
Author(s): Seongmo Yoo, H. T. David
Series: B
Volume: 56
Part: 1
Page No.: 107--114
Year: 1994
AMS Subject Classification: 62F10,62C99
Paper in PDF  | Summary of Paper

[4] Title: Identities for order statistics from non-independent non-identical variables
Author(s): K. Balasubramanian, N. Balakrishnan, H. J. Malik
Series: B
Volume: 56
Part: 1
Page No.: 67--75
Year: 1994
AMS Subject Classification: 62G30
Paper in PDF  | Summary of Paper

[5] Title: Predictive inference for the multilinear model with errors having multivariate $t$-distribution and first order auto-correlation structure
Author(s): Shahjahan Khan, M. Safiul Haq
Series: B
Volume: 56
Part: 1
Page No.: 95--106
Year: 1994
AMS Subject Classification: 62J05,62F25, 62A25
Paper in PDF  | Summary of Paper

[6] Title: Conditions for rank correlation to be zero
Author(s): E. I. Marshall
Series: B
Volume: 56
Part: 1
Page No.: 59--66
Year: 1994
AMS Subject Classification: 62G05
Paper in PDF  | Summary of Paper

[7] Title: Jackknifing a modified ratio estimator under a model
Author(s): S. B. Nandi, A. B. Aich
Series: B
Volume: 56
Part: 1
Page No.: 18--25
Year: 1994
AMS Subject Classification: 62D05
Paper in PDF  | Summary of Paper

[8] Title: On the asymptotic precision of the Welch approach
Author(s): R. Ardanuy, J. F. Lopez
Series: B
Volume: 56
Part: 1
Page No.: 121--126
Year: 1994
AMS Subject Classification: 62F05,62E20
Paper in PDF  | Summary of Paper

[9] Title: A chi-squared goodness-of-fit test for modified power series distributions
Author(s): M. S. Nikulin, V. G. Voinov
Series: B
Volume: 56
Part: 1
Page No.: 86--94
Year: 1994
AMS Subject Classification: 62G10, 62E10, 62F03
Paper in PDF  | Summary of Paper

[10] Title: Block designs with nested rows and columns for factorial experiments
Author(s): Sudhir Gupta
Series: B
Volume: 56
Part: 1
Page No.: 52--58
Year: 1994
AMS Subject Classification: 62K10, 62K15
Paper in PDF  | Summary of Paper

[11] Title: Limiting distribution of ratio estimator of finite population variance
Author(s): A. K. P. C. Swain, G. Mishra
Series: B
Volume: 56
Part: 1
Page No.: 11--17
Year: 1994
AMS Subject Classification: 62D05
Paper in PDF  | Summary of Paper

[12] Title: On estimating several binomial $N$'s
Author(s): George Casella, William E. Strawderman
Series: B
Volume: 56
Part: 1
Page No.: 115--120
Year: 1994
AMS Subject Classification: 62F10, 62C20
Paper in PDF  | Summary of Paper

[13] Title: Goodness of fit tests based on recurring failure data
Author(s): Sudha G. Purohit
Series: B
Volume: 56
Part: 1
Page No.: 76--85
Year: 1994
AMS Subject Classification: 62N05,62G10, 62M99
Paper in PDF  | Summary of Paper

[14] Title: Transient analysis of threshold $T$-policy $M/M/1$ queues with server control
Author(s): Kanwar Sen, Ritu Gupta
Series: B
Volume: 56
Part: 1
Page No.: 39--51
Year: 1994
AMS Subject Classification: 60K25,60J15
Paper in PDF  | Summary of Paper

[15] Title: Optimal prediction of the finite population regression coefficient
Author(s): H. Bolfarine, S. Zacks, S. N. Elian, J. Rodrigues
Series: B
Volume: 56
Part: 1
Page No.: 1--10
Year: 1994
AMS Subject Classification: 62D05,62J05
Paper in PDF  | Summary of Paper

Back to Sankhya-Home | Back to Sankhya-Search | Search-Help